Stopping treatment

Well, the steroid has helped with the pain , but now I feel really ill with a high temperature, sore skin and eyes. I can't stop sleeping. Can't eat. Well, don't think there's much food in anyway. I've been told by the rheum nurse to stop the MTX and hydroxichloroquine until I can have a blood test at the end of the week, she'll look at it on Monday.just wondering if my raised inflammatory markers ere this virus, and does that mean that the steroid will compromise my ability to see it off?

4 Replies

oldestnewest
  • The MTX & HCQ might as both are attempting to damp down your immune system & I would think that's why she's asked you not to take both. The steroid, well it's done now so nothing can be done about that but as you've felt the benefits it's obviously working so possibly, yes. Your nurse would be the one to ask really. Sorry I can't offer much advice except to sit, or sleep it out! I can hope it passes soon for you though. Do try to keep your liquid intake up though & eat when you feel you can. ;)

  • Oh no just seen this :( Glad you spoke to the rheumy nurse and hoping you'll soon start to feel better! Hugs, Christine xxxx

  • Oh no just seen this :( Glad you spoke to the rheumy nurse and hoping you'll soon start to feel better! Hugs, Christine xxxx

  • Thanks Christine. Retreated to bed. Think things are getting a bit better. I don't feel quite so black about it all. Xxx

You may also like...